International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 2, Pages 305-310

Bilateral generating functions for a new class of generalized Legendre polynominals

A. N. Srivastava, S. D. Singh, and S. N. Singh

Department of Mathematics, Banaras Hindu University, Varanasi 221005, India

Received 16 June 1978; Revised 29 August 1978

Copyright © 1980 A. N. Srivastava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Recently Chatterjea (1) has proved a theorem to deduce a bilateral generating function for the Ultraspherical polynomials. In the present paper an attempt has been made to give a general version of Chatterjea's theorem. Finally, the theorem has been specialized to obtain a bilateral generating function for a class of polynomials {Pn(x;α,β)} introduced by Bhattacharjya (2).